# SDR 08FDEA00303

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT ARTICULATING SEAT TRACK IS CRACKED.  REMOVED AND REPLACED LT NR 4 ARTICULATING SEAT TRACK PO NR 602215.2 REF FEDEX A310-200 W/C E-6-5310-7-3322 PT2 SEAT AND DUMMY TRACKS ATTACHMENT FITTINGS INSPECTION.
